Bedtime Blues

Bedtime seems to be the hardest time for Jennifer.  She regularly complains that her heart is racing and she feels anxious about the possibility of having a heart attack.  Last night, she was also dealing with abdominal pains and the same chronic headache on the right side of her head.  She asked me to cuddle with her for a while, and told me she feels safe when I hold her.  I couldn’t help but feel shame at the fact that it was ME who gave the Doctor the OK to inject her.  Jennifer never even had a choice…I will never let this happen again.  I hate seeing her so miserable and knowing it was my decision that has caused her months of pain and misery.  Since discovering the link between the Gardasil vaccine and her chronic illness, I haven’t had a day without tears of regret.  My heart is broken. 

I can’t wait for the day when Jen can go to sleep at night without worry or pain.

Advertisements

3 thoughts on “Bedtime Blues

  1. Wendy, Your Jennifer sounds like she has similar symptoms to my daughter, Steffanee. The heart racing and not having the ability to fall asleep at bedtime. Steff explained hers as feeling like she has electricity running through her body all the time, then a bolt of lightning as it hits her brain with a severe headache. Once she started her second round of supplements, this stopped. The knee pain has finally gone away, 3 years later. There is a light at the end of that tunnel. She is doing so much better as time has passed.
    Just wanted to touch base with you as a mom, and let you know I feel your pain. Every bit of it. You get the Vaccine to help your daughter and they pay the price. My heart goes out to you and your daughter. God Bless you and your family.

  2. Please help us! Both my daughters have had the vaccine and we are paying the price. Sometimes I think the guilt alone is going to kill me! The doctors won’t even discuss the possibility that anything has to do with the vaccine. I don’t know where to turn, I don’t know how to make them better. Please share what you have done….I am so desperate!

    • Julie,
      The first thing I’ll suggest is that you find emotional help, and suggestions, through the Facebook support groups that have been set up for families who have been negatively effected by the HPV vaccine. I’ve added links on this page to the Sanevax, and TruthAboutGardasil pages that also offer great resources for help. Personally, my daughter started feeling relief when we started using supplements, seeing a chiropractor, and made sure she was drinking plenty of Smart water. Five years after the vaccine, and my daughter still suffers. There are many different treatment plans that you can find through the online support groups, so I strongly urge you to join those support groups, that is what helped me the most. Unfortunately there isn’t one thing I can tell you that will help, but seeing a Naturopathic physician has helped us the most. I’m sorry you’re dealing with this, and I understand the guilt.
      Stay strong!

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s